# SDR CHQA20120907308

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 28,579 hours, 24,200 cycles
- Engine: Allsn AE3007A
- Engine time: 18,737 hours, 16,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR LIGHTING STRIP AT THE OVERWING EXIT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHTING STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
